# SDR SWAA2022052510938

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,266 hours, 38,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE PRESSURE IS OUT OF GREEN BAND / [01] REMOVED AND REPLACED AFT SERVICE ESCAPE SLIDE IAW MT 725-61-06 (REM/INSTL - SLIDE REMOVAL AND INSTALLATION) AND AMM 25-66-01.
